# SDR UALA2010081602986

- Difficulty date: August 16, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 45,791 hours, 12,787 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK REPORTS FUEL ODOR IN FLIGHT DECK AT GATE AFTER SHUTDOWN.   RAN LT ENG. CHECKED FOR FUEL LEAKAGE AFTER SHUTDOWN AT DIFFUSER AND COMBUSTION SECTION. NO LEAKAGE NOTED AND NO SMOKE EVIDENT. REMAINING ODOR IS RESIDUAL.  DEEMED OKAY FOR SERVICE.
